Bystolic 5 mg = very bad side effects for me. How long before out of my system?

Answers (1)

8 May 2011

I realize this answer is very late but may help someone in future.

Nebivolol is metabolized by a number of routes, including glucuronidation and hydroxylation by CYP2D6. The active isomer (d-nebivolol) has an effective half-life of about 12 hours in CYP2D6 extensive metabolizers (most people), and 19 hours in poor metabolizers and exposure to d-nebivolol is substantially increased in poor metabolizers. This has less importance than usual, however, because the metabolites, including the hydroxyl metabolite and glucuronides (the predominant circulating metabolites), contribute to β-blocking activity.

It takes 5.5 x elimination half life for a medicine to be cleared from ones system. Therefore if we use the longer half life of 19 hours then it should take approximately 105 hours (5.5 x 19 hours) for Bystolic to be cleared from ones system.

http://www.drugs.com/pro/bystolic.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I currently take 10mg/160mg along with bystolic 5 mg, is this a good combination to take for high?

blood pressure and what are the side effects i could possably expect?

1 answer 23 Jun 2010

Would bystolic make my penis swell and give a rash?

I have been taking Bystolic for a week now and I have suddenly had swelling in my penis and a severe rash..could that be a side effect?

1 answer 29 Jun 2010

Why Bystolic? so expensive? If has side effect? Does anybody take it?

Does anybody can say a good word about Bystolic?

1 answer 3 May 2012

Bystolic - Side Effect?

I did not see this experience in your reviews. I am 58 years old on 5mg Bystolic for cluster headaches. Since being on it for two weeks I have ...

1 answer 14 May 2012

Only taken Lexapro for 2 weeks and stopped. How long will it take to leave my system?

I hate the feeling it's giving me with bloated stomach, bad taste and overall bad feeling. Any suggestions? I've been reading such bad side ...

1 answer 22 Jun 2013